If you’ve been reading for a while, you’d know that i’ve been having phantom boob pain on and off for months. I’ve had NO idea what’s been causing it, why it comes and goes.. just a total mystery to me.
I always assumed it was depo, because the pain seemed to start when all the depo problems started.. but i’ve been off of depo, and the bleeding has been gone for a while- and still the boob pain is lingering. Just ONE boob. So maybe it hasn’t been depo, and it’s been something else all along? I had to really think about that, and try to figure out if it could possibly be something else.
About a week ago, it hit me. And this may not be the REAL reason, but it could fit. Something i’ve been doing for a long time.. something that became habit when it was only ever supposed to be temporary, but I got so used to doing it that I continued doing it when I wasn’t supposed to- and who knows what problems if any it could cause.. but it could be the explanation to the phantom boob pain.
A long time ago, my bras started giving me rashes right along where the underwire sits. I always thought it was a certain brand of bra, and the product they use in the underwire that did it- especially since i’d read about other women having the same, or similar reactions.
I changed bras, and for a while the problem went away.. but eventually the rash DID come back. And really only on my left boob.
Following the advice of a friend, I started using cortizone cream on it- a topical steroid used to treat rashes and burns among other things. You’re only supposed to use cortizone for a few days and then stop use after that.
The rash didn’t go away.. so without really thinking about the possible consequences, I continued use of the cortizone cream- only on the left boob. And the left boob is the one that’s been paining me for so long.
Could it be that I screwed my boob up by using a topical steroid for MONTHS instead of days?? I shudder to think the damage I may have caused.
Once that thought crossed my mind, I immediately stopped use. Of course, the rash now looks AWFUL again instead of only mildly hideous.. and I do still have a little bit of boob pain- but not nearly the pain I was experiencing before.
It seems like I figured the stupid problem out. A stupid problem caused by stupidity on my part. The pain could come back.. it has in the past- but maybe it went away before because the rash went away and I stopped using the cream? I really have no idea because I never made the correlation between the two before.
Now it’s a wait and see kind of situation. Wait and see if the pain goes away for good.. or if it comes back. And even if it comes back- could it still be from prolonged cortizone use?
I feel like smacking myself in the forehead as hard as possible. What a stupid thing to do!
My poor boobs.. they’ve been through so much! From the clog, to the infection, to the awful boob pain. They deserve a break!
How you win at parenting pic.twitter.com/vFxCsfqmh7
The "Best Mom Friend" is like a unicorn. If you have one, tell her THANK YOU. Most of us are stuck w sanctimommies holdinholden.com/2017/09/the-…